# SDR EISA98098

- Difficulty date: April 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N977ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47329
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Cracked
- Location: Bs 579-680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF ROUTINE C-CHECK WORKCARD, FOUND FLOOR PANEL AT STA 579 TO STA 680, RIGHT-HAND OF CENTER, WITH CRACKED OUT FASTENER HOLES.  FABRICATED AND INSTALLED REPAIR PER 53-03, 51-70-0, AND 51-30-2.  TT:  66,670:41 HOURS.  TC:  61,562.  (X)
